# SDR YENA201712070989

- Difficulty date: December 7, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 57,456 hours, 20,585 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P2944
- Condition: Failed
- Location: 4005km
- Part time: 16,091 hours, 2,077 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 85, BUF-MCO. AT THE GATE WITH APU ON TOXIC FUMES TCP ODOR PRIOR FLT MENTIONED FUMES AT 9000 FEET ON DESCENT. ( APU SYSTEM ); PERFORMED PER INFRO NOTICE 2017-T015B LEVEL 1: ENVIRONMENTAL ODOR. PLACED APU SYSTEM ON MEL 49-10-01 CAT C. PLACARD INSTALLED, PULLED AND COLLARED L41, L42 C/B.  INSTALLED APU IAW AMM 49-11-11. PERFORMED OPS CHECK NO DEFECTS NOTED AT THIS TIME.
